Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 24, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 24, 2009, 9:49 PM CDT for Henry County, Rock Island County, Whiteside County, Illinois; Clinton County, Scott County, Iowa. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2009, 9:49 PM CDT (02:49 UTC)
- Expired
- Jul 25, 2009, 1:26 AM CDT
- In force
- 4 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clinton County, IA, Scott County, IA, Henry County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 37 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 9:50 PM CDT | HEAVY RAIN 1.75 | Rock Falls, IL | ALSO HAD A WIND GUST TO 45 MPH. |
| Jul 24, 9:56 PM CDT | HEAVY RAIN 1.74 | Mount Joy, IA | FELL BETWEEN 848PM AND 956PM AT QUAD CITIES NWS WEATHER FORECAST OFFICE. |
| Jul 24, 10:15 PM CDT | FLASH FLOOD | Milan, IL | ROAD IS FLOODED WITH WATER 2-3 INCHES DEEP OVER THE ROAD. HIGHWAY 67 THROUGH TOWN IS FLOODED AS WELL. |
| Jul 24, 10:15 PM CDT | HEAVY RAIN 1.54 | 4 S Dewitt, IA | STORM TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1266 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 12.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 250249
FFWDVN
IAC045-163-ILC073-161-195-250845-
/O.NEW.KDVN.FF.W.0024.090725T0249Z-090725T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
949 PM CDT FRI JUL 24 2009
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CLINTON COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF CLINTON...
SCOTT COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITIES OF...DAVENPORT...BETTENDORF...
NORTHERN HENRY COUNTY IN NORTHWEST ILLINOIS...
ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...ROCK ISLAND...MOLINE...EAST MOLINE...
WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...STERLING...ROCK FALLS...MORRISON...
* UNTIL 345 AM CDT
* AT 946 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. THE CITY OF
ROCK FALLS AND STERLING HAD ROADS CLOSED DUE TO WATER RUNNING OVER
ROUTE 40 IN TOWN. WATER WAS 4 TO 5 INCHES DEEP IN PLACES.
REPORTS FROM THE CITY OF ROCK ISLAND INDICATED THAT LOCALIZED
FLOODING IS OCCURRING...WITH PONDING OF WATER ON ROADS IN TOWN.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCCAUSLAND...LOW MOOR...GRAND MOUND...DEWITT...CAMANCHE...
CALAMUS...GARDEN PLAIN...FULTON...EMERSON...EAST CLINTON...COLETA
AND ALBANY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4159 8986 4135 9043 4133 9076 4185 9078
4192 8963 4161 8963
$$
LE3 follow-up statements
000
WGUS73 KDVN 250422
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1122 PM CDT FRI JUL 24 2009
IAC045-163-ILC073-161-195-250845-
/O.CON.KDVN.FF.W.0024.000000T0000Z-090725T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-SCOTT IA-WHITESIDE IL-ROCK ISLAND IL-HENRY IL-
1122 PM CDT FRI JUL 24 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
NORTHERN HENRY...ROCK ISLAND...WHITESIDE...SCOTT AND SOUTHERN CLINTON
COUNTIES...
AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT ALL THUNDERSTORMS HAD MOVED OUT OF THE WARNED AREA...AND
RAINFALL HAD ENDED. IT ALSO INDICATED THAT BETWEEN 8 AND 11 PM A
LARGE AREA OF 1 TO 20 INCHES OF RAIN FELL OVER MUCH OF EASTERN SCOTT
AND ROCK ISLAND COUNTIES...AS WELL AS EASTERN PORTIONS OF WHITESIDE
COUNTY. SEVERAL REPORTS OF STREET FLOODING HAVE BEEN RECEIVED FROM
STERLING AND FROM THE QUAD CITIES METRO AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEER GROVE...
PRINCETON...MCCAUSLAND...LOW MOOR...LONG GROVE...GRAND MOUND...
ELDRIDGE...DONAHUE...DEWITT...CLINTON...CAMANCHE...CALAMUS...
TAMPICO...STERLING...ROCK FALLS...PROPHETSTOWN...PORT BYRON...
MORRISON...LYNDON...GARDEN PLAIN...FULTON...ERIE...EMERSON...EAST
CLINTON...CORDOVA...COLETA AND ALBANY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4159 8986 4135 9043 4133 9076 4185 9078
4192 8963 4161 8963
$$
LE000
WGUS73 KDVN 250430 CCA
FFSDVN
FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1122 PM CDT FRI JUL 24 2009
IAC045-163-ILC073-161-195-250845-
/O.COR.KDVN.FF.W.0024.000000T0000Z-090725T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-SCOTT IA-WHITESIDE IL-ROCK ISLAND IL-HENRY IL-
1122 PM CDT FRI JUL 24 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
NORTHERN HENRY...ROCK ISLAND...WHITESIDE...SCOTT AND SOUTHERN CLINTON
COUNTIES...
AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT ALL THUNDERSTORMS HAD MOVED OUT OF THE WARNED AREA...AND
RAINFALL HAD ENDED. IT ALSO INDICATED THAT BETWEEN 8 AND 11 PM A
LARGE AREA OF 1 TO 2 INCHES OF RAIN FELL OVER MUCH OF EASTERN SCOTT
AND ROCK ISLAND COUNTIES...AS WELL AS EASTERN PORTIONS OF WHITESIDE
COUNTY. SEVERAL REPORTS OF STREET FLOODING HAVE BEEN RECEIVED FROM
STERLING AND FROM THE QUAD CITIES METRO AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEER GROVE...
PRINCETON...MCCAUSLAND...LOW MOOR...LONG GROVE...GRAND MOUND...
ELDRIDGE...DONAHUE...DEWITT...CLINTON...CAMANCHE...CALAMUS...
TAMPICO...STERLING...ROCK FALLS...PROPHETSTOWN...PORT BYRON...
MORRISON...LYNDON...GARDEN PLAIN...FULTON...ERIE...EMERSON...EAST
CLINTON...CORDOVA...COLETA AND ALBANY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4159 8986 4135 9043 4133 9076 4185 9078
4192 8963 4161 8963
$$
LE000
WGUS73 KDVN 250626
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
126 AM CDT SAT JUL 25 2009
IAC045-163-ILC073-161-195-250636-
/O.CAN.KDVN.FF.W.0024.000000T0000Z-090725T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-SCOTT IA-WHITESIDE IL-ROCK ISLAND IL-HENRY IL-
126 AM CDT SAT JUL 25 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN HENRY...
ROCK ISLAND...WHITESIDE...SCOTT AND SOUTHERN CLINTON COUNTIES...
THE THUNDERSTORMS HAVE MOVED WELL SOUTH OF THE AREA...AND NO MORE
RAINFALL IS EXPECTED TONIGHT. ANY LINGERING FLOODING FROM EARLIER
THIS EVENING HAS LIKELY RECEDED. THUS...THE FLASH FLOOD WARNING HAS
BEEN CANCELLED.
LAT...LON 4159 8986 4135 9043 4133 9076 4185 9078
4192 8963 4161 8963
$$
LEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:00 PM CDT, 6 hours 49 minutes earlier.
Area forecast discussion, Jul 24, 3:00 PM CDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 PM CDT FRI JUL 24 2009 .SYNOPSIS... COLD FRONT STRETCHES FROM LAKE SUPERIOR ACROSS NORTHWEST IOWA AND INTO WESTERN NEBRASKA THIS AFTERNOON. UPPER LOW IS CENTERED OVER SOUTHWEST ONTARIO WITH AN ASSOCIATED SHORT WAVE DROPPING ACROSS SOUTHERN MN. CONVECTION IS FIRING AHEAD OF THE FRONT...AND HAS A HISTORY OF STRONG WINDS AND LARGE HAIL. && .SHORT TERM...TONIGHT... FORECAST ISSUES HINGE ON PASSAGE OF COLD FRONT THIS AFTERNOON. SUPERCELL CONTINUES TO TRACK SOUTHEAST IN SHEARED AND UNSTABLE ENVIRONMENT WITH 65 TO 70 DEGREE DEW POINTS. THREAT OF ADDITIONAL CONVECTIVE DEVELOPMENT CONTINUES BEHIND THIS INITIAL LINE UNTIL FRONT COMES THROUGH LATER TONIGHT. .LONG TERM...SATURDAY THROUGH FRIDAY... AN ACTIVE PATTERN WILL CONTINUE THROUGH THE EXTENDED PERIOD WITH NORTHWEST FLOW BRINGING A SERIES OF OPPORTUNITIES FOR PRECIP. ECMWF AND GFS AGREE ON THE LARGER PATTERN BUT OF COURSE DISAGREE ON THE DETAILS OF TIMING/STRENGTH OF ANY PARTICULAR WAVE. SATURDAY AND SUNDAY...COLD FRONT ON TRACK TO BARREL THROUGH THE AREA TONIGHT AND LATEST MODELS SUGGEST SATURDAY WILL BE DRY. WILL LEAVE A LOW POP IN WEST CENTRAL ILLINOIS SATURDAY MORNING FOR ANY LINGERING POST-FRONTAL PRECIP AND ANOTHER LOW CHANCE IN NORTHWEST ILLINOIS FOR TOMORROW AFTERNOON AS A SHORT WAVE DROPS INTO THE UPPER MISSISSIPPI VALLEY. NAM AND ECMWF IDENTIFY ANOTHER WEAK SHORT WAVE SUNDAY AFTERNOON AND HAVE TRIMMED POPS BACK TO ONLY AFTERNOON AND ONLY FOR EASTERN PARTS OF THE SERVICE AREA. MONDAY THROUGH TUESDAY ANOTHER FRONT WILL WORK ACROSS THE AREA. LINGERING BOUNDARY AND LACK OF CONSOLIDATED UPPER SUPPORT WILL REQUIRE BROAD POPS THROUGH THE PERIOD. WEDNESDAY LOOKS LIKE OUR BEST SHOT AT A QUIET DAY. FOR THE END OF NEXT WEEK...GFS AND ECMWF DIVERGE SIGNIFICANTLY ON THE EVOLUTION OF THE SURFACE FEATURES. WILL STAY THE COURSE OF THE ECMWF AND SEE HOW FUTURE RUNS PAN OUT. && .AVIATION... WEATHER AT TAF SITES WILL HINGE ON TIMING OF COLD FRONT PASSAGE. FRONT IS EXPECTED TO CLEAR KCID AND KDBQ BY 03Z AND KBRL AND KMLI BY 06Z. WITH THE FRONT EXPECT A WIND SHIFT FROM SOUTHERLY TO NORTHWESTERLY. WILL MONITOR SITES FOR POSSIBLE FOG OVERNIGHT BUT CHANCE AT THIS TIME IS TOO LOW TO BE INCLUDED IN TAFS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 33
Hazardous weather outlook, Jul 24, 11:57 AM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1157 AM CDT FRI JUL 24 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-251000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1157 AM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF AN ADVANCING COLD FRONT. THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE STORMS ACROSS THE ENTIRE OUTLOOK AREA. THUNDERSTORMS LATE THIS MORNING OVER FAR NORTHERN IOWA WILL MOVE SOUTHEAST INTO EASTERN IOWA THIS AFTERNOON. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THROUGH 5 PM THE SEVERE WEATHER THREAT WILL BE EXIST MAINLY WEST OF THE MISSISSIPPI RIVER AND NORTH OF A LINE FROM SIGOURNEY TO THE QUAD CITIES. THIS EVENING...THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REST OF THE OUTLOOK AREA. SOME OF THESE STORMS MAY CONTINUE TO BE SEVERE WITH THE PRIMARY RISK BEING WIND GUSTS OVER 60 MPH AND LARGE HAIL. THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS AND LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR SEVERE STORMS WILL END BY 10 PM...WITH THUNDERSTORMS EXITING TO THE SOUTHEAST BY EARLY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MONDAY THROUGH TUESDAY NIGHT...THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED FOR PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. ANY REPORTS OF HAIL...AND WINDS GREATER THAN 40 MPH TO THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES WOULD BE GREATLY APPRECIATED.
In the hours before
Local storm report, Jul 24, 9:30 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
930 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TSTM WND GST MOUNT JOY 41.62N 90.55W
07/24/2009 M52 MPH SCOTT IA ASOS
MEASURED AT NWS WEATHER FORECAST OFFICE AT MOUNT JOY IOWA
AIRPORT.
&&
WELocal storm report, Jul 24, 9:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HEAVY RAIN 1 SSE CEDAR RAPIDS 41.95N 91.66W
07/24/2009 M1.60 INCH LINN IA TRAINED SPOTTER
STORM TOTAL. FELL IN ONE HOUR.
&&
WELocal storm report, Jul 24, 9:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
934 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL DAVENPORT 41.56N 90.60W
07/24/2009 E0.75 INCH SCOTT IA AMATEUR RADIO
&&Local storm report, Jul 24, 9:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
937 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG COLONA 41.49N 90.35W
07/24/2009 HENRY IL LAW ENFORCEMENT
SEVERAL TREES DOWN IN TOWN.
&&
RAYWLocal storm report, Jul 24, 9:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HEAVY RAIN 1 SSE CEDAR RAPIDS 41.95N 91.66W
07/24/2009 M1.30 INCH LINN IA TRAINED SPOTTER
&&
RAYWLocal storm report, Jul 24, 9:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 5 W MILLERSBURG 41.57N 92.26W
07/24/2009 E0.75 INCH IOWA IA EMERGENCY MNGR
DIME SIZE REPORTED ON THE COUNTY BORDER AND HIGHWAY F52.
&&
RAYWThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:41 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Rock Island, Whiteside | 64 min |
| Jul 24, 8:46 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island, Whiteside | 89 min |
| Jul 24, 9:11 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer | 94 min |
| Jul 24, 9:44 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 44 min |
| Jul 24, 9:54 PM CDT | Severe Thunderstorm Warning | DVN | Mercer | 43 min |
| Jul 24, 11:00 PM CDT | Severe Thunderstorm Warning | DVN | McDonough, Warren | 37 min |
| Jul 24, 7:30 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Dubuque, Jackson, Jones, Linn | 60 min |
| Jul 24, 7:48 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Cedar, Clinton, Jones, Linn | 62 min |
| Jul 24, 7:51 PM CDT | Flash Flood Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 6 hr |
| Jul 24, 8:43 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Cedar, Iowa, Johnson, Jones, Linn and 1 more | 62 min |
| Jul 24, 9:18 PM CDT | Severe Thunderstorm Warning | DVN | Keokuk, Louisa, Washington | 57 min |
Nearby
Flash Flood Warnings in Illinois, 2009Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.